# SDR ASOA201907017065

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 42,634 hours, 32,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND THE LT DV WINDOW SUPPORT AT FRAME 10 CRACKED. MAINTENANCE REMOVED AND REPLACED FRAME 10 BELOW THE DV WINDOW IAW SRM 51-40-02. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
